Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 55, NWS Detroit, MI

September 20, 2021

NWS Detroit, MI issued this small craft advisory at Sep 20, 2021, 4:47 AM EDT. It took effect at Sep 20, 2021, 10:00 PM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2021, 4:47 AM EDT (08:47 UTC)
In effect from
Sep 20, 2021, 10:00 PM EDT
Expired
Sep 22, 2021, 9:00 AM EDT
In force
35 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

110 
WHUS73 KDTX 200847
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
447 AM EDT Mon Sep 20 2021

LHZ421-422-441>443-202100-
/O.NEW.KDTX.SC.Y.0055.210921T0200Z-210921T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
447 AM EDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT TUESDAY...

* WHAT...Expect sustained winds up to 21 knots from the south 
  with gusts up to 27 knots. The largest significant waves will 
  be 3 feet with a potential maximum wave height of 4 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to 
  Port Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 3 AM EDT Tuesday 
  with the largest waves expected around 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
711 
WHUS73 KDTX 201942
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
342 PM EDT Mon Sep 20 2021

LHZ421-422-441>443-210830-
/O.CON.KDTX.SC.Y.0055.210921T0200Z-210921T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
342 PM EDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EDT TUESDAY...

* WHAT...Expect sustained winds up to 21 knots from the south 
  with gusts up to 27 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to 
  Port Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 3 AM EDT Tuesday 
  with the largest waves expected around 11 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
018 
WHUS73 KDTX 210833
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
433 AM EDT Tue Sep 21 2021

LHZ421-422-441>443-212000-
/O.CON.KDTX.SC.Y.0055.000000T0000Z-210921T2000Z/
/O.NEW.KDTX.GL.A.0010.210922T1300Z-210923T0800Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
433 AM EDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...During the Small Craft Advisory, expect sustained winds 
  up to 21 knots from the south with gusts up to 26 knots. The 
  largest significant waves will be 4 feet with a potential 
  maximum wave height of 5 feet. During the Gale Watch, expect 
  sustained winds up to 36 knots from the north with gusts up to 
  40 knots. The largest significant waves will be 7 feet with a 
  potential maximum wave height of 10 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to 
  Port Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...During the Small Craft Advisory, the maximum winds are 
  expected around 10 AM EDT Tuesday with the largest waves 
  expected around 11 AM EDT Tuesday. During the Gale Watch, the 
  maximum winds are expected around 1 AM EDT Thursday with the 
  largest waves expected around 12 AM EDT Thursday.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LCZ460-LEZ444-LHZ362-363-462>464-212000-
/O.NEW.KDTX.GL.A.0010.210922T1300Z-210923T0800Z/
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
433 AM EDT Tue Sep 21 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...Expect sustained winds up to 34 knots from the north 
  with gusts up to 40 knots. The largest significant waves will 
  be 9 feet with a potential maximum wave height of 13 feet.

* WHERE...Portions of Lake St Clair, Lake Huron and Lake Erie. 

* WHEN...The maximum winds are expected around 1 AM EDT Thursday 
  with the largest waves expected around 10 PM EDT Wednesday.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
872 
WHUS73 KDTX 211930
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
330 PM EDT Tue Sep 21 2021

LHZ421-422-441>443-220830-
/O.EXT.KDTX.SC.Y.0055.000000T0000Z-210922T1300Z/
/O.UPG.KDTX.GL.A.0010.210922T1300Z-210923T0800Z/
/O.NEW.KDTX.GL.W.0014.210922T1300Z-210923T1200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
330 PM EDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

* WHAT...During the Gale Warning, expect sustained winds up to 
  36 knots from the north with gusts up to 40 knots. The largest 
  significant waves will be 12 feet with a potential maximum 
  wave height of 17 feet. During the Small Craft Advisory, 
  expect sustained winds up to 26 knots from the north with 
  gusts up to 32 knots. The largest significant waves will be 7 
  feet with a potential maximum wave height of 10 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to 
  Port Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...During the Gale Warning, the maximum winds are expected
  around 1 AM EDT Thursday with the largest waves expected around
  1 AM EDT Thursday. During the Small Craft Advisory, the maximum
  winds are expected around 8 AM EDT Wednesday with the largest
  waves expected around 8 AM EDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LCZ460-LEZ444-LHZ362-363-462>464-220830-
/O.UPG.KDTX.GL.A.0010.210922T1300Z-210923T0800Z/
/O.NEW.KDTX.GL.W.0014.210922T1300Z-210923T1200Z/
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
330 PM EDT Tue Sep 21 2021

...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

* WHAT...Expect sustained winds up to 34 knots from the north 
  with gusts up to 40 knots. The largest significant waves will 
  be 14 feet with a potential maximum wave height of 20 feet.

* WHERE...Portions of Lake St Clair, Lake Huron and Lake Erie. 

* WHEN...The maximum winds are expected around 1 AM EDT Thursday 
  with the largest waves expected around 1 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LHZ361-220830-
/O.NEW.KDTX.GL.W.0014.210922T1300Z-210923T1200Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
330 PM EDT Tue Sep 21 2021

...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

* WHAT...Expect sustained winds up to 23 knots from the north with
  gusts up to 34 knots. The largest significant waves will be 7
  feet with a potential maximum wave height of 10 feet.

* WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque 
  Isle Lt beyond 5 NM off shore.

* WHEN...The maximum winds are expected around 11 PM EDT 
  Wednesday with the largest waves expected around 1 AM EDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

KK
068 
WHUS73 KDTX 220800
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
400 AM EDT Wed Sep 22 2021

LHZ421-422-441>443-222015-
/O.CON.KDTX.SC.Y.0055.000000T0000Z-210922T1300Z/
/O.CON.KDTX.GL.W.0014.210922T1300Z-210923T1200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
400 AM EDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 AM
EDT THURSDAY...

* WHAT...During the Gale Warning, expect sustained winds up to 
  34 knots from the northeast with gusts up to 43 knots. The 
  largest significant waves will be 13 feet with a potential 
  maximum wave height of 19 feet. During the Small Craft 
  Advisory, expect sustained winds up to 24 knots from the north 
  with gusts up to 31 knots. The largest significant waves will 
  be 7 feet with a potential maximum wave height of 10 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI, Port Sanilac to Port Huron MI, Inner Saginaw Bay 
  SW of Point Au Gres to Bay Port MI and Outer Saginaw Bay SW of 
  Alabaster to Port Austin MI to Inner Saginaw Bay.

* WHEN...During the Gale Warning, the maximum winds are expected 
  around 12 AM EDT Thursday with the largest waves expected 
  around 3 AM EDT Thursday. During the Small Craft Advisory, the 
  maximum winds are expected around 8 AM EDT Wednesday with the 
  largest waves expected around 8 AM EDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LCZ460-LEZ444-LHZ361>363-462>464-222015-
/O.CON.KDTX.GL.W.0014.210922T1300Z-210923T1200Z/
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
400 AM EDT Wed Sep 22 2021

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 AM
EDT THURSDAY...

* WHAT...Expect sustained winds up to 34 knots from the 
  northeast with gusts up to 44 knots. The largest significant 
  waves will be 14 feet with a potential maximum wave height of 
  20 feet.

* WHERE...Portions of Lake St Clair, Lake Huron and Lake Erie. 

* WHEN...The maximum winds are expected around 10 PM EDT 
  Wednesday with the largest waves expected around 3 AM EDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 4:28 AM EDT, 19 minutes earlier.

Area forecast discussion, Sep 20, 4:28 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
428 AM EDT Mon Sep 20 2021

.DISCUSSION...

A long duration Flood Watch or Flash Flood Watch will eventually be
needed for portions of Southeast Michigan from Tuesday evening
through Wednesday night.

Today and Tonight.

Approach of dynamic, sub 560 dam H5 polar trough into the Dakotas
has resulted in the widespread development of southerly return flow
across much of the Tennessee to Mississippi River Valleys. Deep
moisture is being drawn northward with Goes-16 WV channels 8-10
depicting deeper moisture now lifting through Indiana. Models have
shown very good intra-inter model continuity in bringing best 775-
500mb deep thetae to western portions of Lower Michigan today.
Persistent dry southeasterly flow trajectories off of high pressure
will limit moisture return to the cwa/Southeast Michigan initially
but the main moisture convergence axis will eventually cause
moisture to wash/increase across all of the area by the afternoon
hours. Chance PoPs will suffice in this setup. Better potential
exists west of U.S. 23 between 12-18Z with the initial moisture
surge, then hit or miss chances for the afternoon eventually
creeping eastward into the central forecast area. Do not feel all
that confident that Metro Detroit will see much coverage, although
there will undoubtedly be a significant amount of virga on radar.
System relative trajectories show that some drier air/lower thetae
will advect into Southeast Michigan both in the 775-550mb layer from
the west and sub 850mb from the south southeast between 06-12Z
tonight. Hires does show mainly quiet weather from 02-12Z tonight.

Tuesday and Tuesday night.

While the initial poleward/meridional moisture transport surge will
be shunted to the east of Southeast Michigan, deep low to midlevel
convergence will exist along an eastward advancing cold front. This
convergence will support widespread showers and thunderstorm along
the front beginning Tuesday afternoon across the Saginaw Valley,
Flint, and northern Thumb region. A reasonably good model signal
supports that Metro Detroit will remain dry through Tuesday
afternoon. Moist adiabatic lapse rates will limit instability to
tall, skinny CAPE profiles of less than 1000 J/kg. Only potential
for strong thunderstorm activity will likely come from possible
water loading for areas north of I 69. X-sections support a fairly
upright frontal surface which increases confidence in timing of
onset across the northern and western cwa early on.

Gets a little muddy as one looks at ensemble data and tries to parse
out start times for far southeast Michigan. The reason is that in
very high rainfall rate environments it can get fuzzy diving into
probabilities and percentiles of arbitrary rainfall amounts in and
around the synoptic hours. This is the case for this event where both
the NBM and the EPS suggest the start time for Detroit will be
around 00Z Wednesday. The NBM favors the hires consensus of just
before 00Z whereas the EPS members favor after 00Z. At a glance, feel
the gridded database/official forecast will be a little high in the
opening stages of this event with the grids having upwards of 2.00
inches of rain by 06Z Wednesday. The EPS has an ensemble mean of
approximately 1.2 inches by 12Z Wednesday with a 5th percentile of
around 1.70 inches. The takeaway is that buyers should beware of the
more course deterministic operational solutions as there some
suggestions of a dry bias due to some loss of frontogenesis or actual
frontolysis. Therefore, certainly feel that rainfall amount of 2
inches or more will be possible under the frontal band, but it may
take until after 12Z Wednesday to get there.

Wednesday and Wednesday night.

Models continue to show the main right entrance region dynamics to
upper level jet will break away and lift into Quebec. This leads to
the development of a large inflection point to the upper level jet
and a temporary ridging component over Southeast Michigan Wednesday.
The southern extension of the polar trough will then close off and
becoming increasingly amplified over southern Illinois Wednesday
afternoon. A powerful upper level low in its early stages is
anticipated Wednesday night as a absolute vorticity gradient will
exist along the northeast quadrant as it turns rapidly negative
tilt. Very high end midlevel frontal forcing is expected to develop
as strongly backed system relative flow leads to convergence and
strong ascent. Southeast Michigan is expected to remain on the cold
side of the surface boundary which will limit the potential to sneak
into the warm sector and severe weather. A surface low reflection is
forecasted to lift due northward and push into far western Lake Erie
or near the Monroe County shoreline sometime Wednesday night/Thursday
morning. The main takeaway here is that the forecast is underdoing
the precipitation amounts/potential for Wednesday night (and could be
rather significantly). One can see this potential in the abrupt
broadening of the EPS distribution for QPF amounts beginning 00Z
Thursday. There is a possible fly in the ointment to the heavy
rainfall potential Wednesday night and that is if a large dry slot
develops and completely overtakes the cwa.

The bottom line is there is concern for total rainfall amounts over
multiple days reaching the 2 to 4 inch range across Southeast
Michigan. This would bring both urban and poor drainage flooding
concerns and potential river flooding to Southeast Michigan. The
highest amounts will likely be dependent on the eventual track of
potential strong mesoscale convergence that will occur along the
north flank of low pressure Wednesday night. A long duration Flood
Watch or Flash Flood Watch will eventually be needed for portions of
Southeast Michigan from Tuesday evening through Wednesday night.

Thursday through Sunday.

An extended period of deep cyclonic flow is expected which will
bring potential for lighter showers throughout this period. Daytime
temperatures are expected to be in the 60s.

&&

.MARINE...

The departure of sfc high pressure to the east today will mark the
beginning of a more active pattern, one that will last into the end
of the week. Southerly winds will increase today and tonight ahead
of slow moving cold front. This front will move across the Great
Lakes from the west on Tuesday and then a cutoff low that will
linger the rest of the week. A weak system will lift north today
ahead of the front, bringing a surge of warm and moist air to the
region. The warm air will limit gust potential but wind speeds will
still increase into the 15 to 20 knot range across much of Lake
Huron. The cold front is forecast to move across Lake Huron Tuesday
and into the eastern Great Lakes Tuesday night, bringing showers and
thunderstorms and the potential for some gusty post frontal
northerly winds by Wednesday morning.

&&

.HYDROLOGY...

A strong cold front and developing upper level low pressure system
will bring widespread rain showers and embedded thunderstorms to
Southeast Michigan beginning Tuesday afternoon and continuing
through Thursday. Rainfall totals of 1 to 2 inches will be possible
Tuesday and Tuesday night across Southeast Michigan. The potential
then exists for an additional 1 to 2 inches of heavy rainfall
Wednesday night as a low pressure system lifts northward towards the
western basin of Lake Erie. With event totals of 2 to 4 inches
possible, urban and poor drainage flash flooding will be concerns as
well as potential river flooding.

&&

.PREV DISCUSSION...
Issued at 1151 PM EDT Sun Sep 19 2021

AVIATION...

Strong high pressure stretching from New England into the eastern
Great Lakes will maintain mainly clear skies below 12k feet and
light east-southeast winds through daybreak. This high will loosen
its grip on Se Mi on Monday while the low level flow turns more
southerly. This will transport the moisture plume now over the
southern Ohio Valley into Se Mi during the course of the day. This
will result in increasing clouds. Ceilings are expected to be
primarily VFR, however there is a chance for some brief intervals of
MVFR late in the day with the arrival of a better push in low level
moisture. This moisture advection will also trigger some light
showers.

For DTW...The increase in deep layer moisture during the course of
the day Monday will increase the probabilities for sub 5000 foot
cloud bases. Weak instability will limit the chances for
afternoon/evening thunderstorms.

DTW THRESHOLD PROBABILITIES...

* Moderate in ceilings at or below 5000 feet Monday afternoon and
  evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...CB
MARINE.......DRK/SC
HYDROLOGY....CB
AVIATION.....SC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 19, 3:28 PM EDT, 13 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
328 PM EDT Sun Sep 19 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-201930-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
328 PM EDT Sun Sep 19 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There will be a chance for thunderstorms Monday afternoon and
evening. Thunderstorms then become more widespread on Tuesday with
the passage of a cold front. Some stronger storms will be possible
on Tuesday.

Heavy rainfall will be possible with the passage of a cold front on
Tuesday. Localized flooding will be possible in urban and flood
prone locations. Please see the hydrology section for additional
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-201930-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
328 PM EDT Sun Sep 19 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There will be a chance for thunderstorms Monday afternoon and
evening. Thunderstorms then become more widespread on Tuesday with
the passage of a cold front. Some stronger storms will be possible
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AM

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.